Uniform continuity of the value of zero-sum games with differential information

Ezra Einy, Ori Haimanko, Diego Moreno, Benyamin Shitovitz

Research output: Contribution to journalArticlepeer-review

Abstract

We establish uniform continuity of the value for zero-sum games with differential information, when the distance between changing information fields of each player is measured by the Boylan pseudometric. We also show that the optimal strategy correspondence is upper semicontinuous when the information fields of players change (even with the weak, topology on players' strategy sets), and is approximately lower semicontinuous.

Original languageEnglish
Pages (from-to)552-560
Number of pages9
JournalMathematics of Operations Research
Volume33
Issue number3
DOIs
StatePublished - Aug 2008

Keywords

  • Differential information
  • Optimal strategies
  • Uniform continuity
  • Value
  • Zero-sum games

ASJC Scopus subject areas

  • Mathematics (all)
  • Computer Science Applications
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'Uniform continuity of the value of zero-sum games with differential information'. Together they form a unique fingerprint.

Cite this